Apap Migraine aura x 10 tablets

USP health

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

The indications for the use of the drug are headaches and migraine attacks with or without aura. Apap Migraine aura contains three active substances - paracetamol, acetylsalicylic acid and caffeine. The drug is intended for people over 18 years of age.

Composition of Apap Migraine aura:

Active substances: acetylsalicylic acid (Acidum acetylsalicylicum), paracetamol (Paracetamolum) and caffeine (Coffeinum). Each film-coated tablet contains 250 mg of acetylsalicylic acid, 250 mg of paracetamol and 65 mg of caffeine, as well as excipients: microcrystalline cellulose, low-substituted hydroxypropyl cellulose, stearic acid 50. Coating: Forcoat White W010 (hypromellose, titanium dioxide (E17), propylene glycol), in benzoic acid Carnauba.

Action of Apap Migraine aura:

The three active substances used in Apap Migraine aura are acetylsalicylic acid, paracetamol and caffeine. Acetylsalicylic acid and paracetamol reduce pain and fever. Additionally, acetylsalicylic acid has anti-inflammatory properties. Caffeine is a mild stimulant that enhances the effects of both acetylsalicylic acid and paracetamol. Apap Migraine aura is indicated in adults for acute use in the treatment of headache and migraine headache attacks with or without aura.

Migraine aura Application:
Apap Migraine aura is indicated for the acute treatment of headache and migraine attacks (with symptoms such as headache, nausea, sensitivity to light and sound, and disturbances in daily functioning) with or without aura. The drug is only for adults over 18 years of age.

Migraine aura Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. The drug contains paracetamol, the recommended daily doses should be followed, taking higher doses than recommended may cause serious liver damage. Acetylsalicylic acid may cause bleeding - consult your doctor if you experience any unusual bleeding. You should consult your doctor before taking this medicine in the following cases: you have not been diagnosed with a migraine before, the migraine is so severe that it is necessary to go to bed, the pain is different from the usual migraines, migraine pain is accompanied by vomiting; have headaches following an injury or caused by a head injury, fatigue, coughing, or a leaning position; headaches are chronic (15 or more days a month for more than 3 months); headaches appeared for the first time after the age of 50; have liver or kidney problems; the patient is underweight, malnourished; the patient regularly drinks alcohol; the patient has a severe infection; has a hereditary deficiency of glucose-6-phosphate dehydrogenase; you have ever had digestive system problems (stomach ulcer, gastrointestinal bleeding or black stools); have a history of stomach discomfort or heartburn after taking painkillers or anti-inflammatories; have a bleeding disorder or abnormal vaginal bleeding other than menstrual bleeding (e.g. abnormally heavy and prolonged menstrual bleeding); the patient has recently undergone surgery (also minor, such as dental surgery) or undergo surgery in the next 7 days; you have bronchial asthma, hay fever, nasal polyps, chronic obstructive pulmonary disease or allergic symptoms (skin reactions, itching, hives); you have gout, diabetes, hyperthyroidism, heart rhythm disturbances, uncontrolled high blood pressure, kidney or liver dysfunction; the patient is currently taking other drugs containing acetylsalicylic acid or paracetamol, the patient is taking other drugs; the patient is under 18 years of age. Use in children and adolescents: should not be used under 18 years of age. Using painkillers too often to treat chronic headache pain (for 15 days or more in a month) lasting more than 3 months can make your headache or migraine worse. The drug can reduce the symptoms of the infection, making it difficult to make an accurate diagnosis. The drug may interfere with some laboratory tests. The drug contains propylene glycol (0.24 mg in one tablet) and benzoic acid (0.05 mg in one tablet). Benzoic acid may increase the risk of jaundice (yellowing of the skin and eyes) in newborns (up to 4 weeks of age). Do not drink alcohol while taking the drug. The recommended dose of the drug contains as much caffeine as is contained in one cup of coffee. Use during pregnancy and breastfeeding: do not use the drug in the first and second trimester, in the third trimester, the use of the drug is contraindicated. The drug should not be used during breastfeeding. The drug may impair fertility. Driving and operating machinery:

Migraine aura Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have ever known allergic reactions to other painkillers, anti-inflammatory or antipyretic drugs (e.g. acetylsalicylic acid and salicylates or other anti-inflammatory drugs (NSAIDs) - e.g. diclofenac or ibuprofen). Signs of an allergic reaction include asthma, wheezing or shortness of breath, rash or hives, swelling of the face or tongue; runny nose. Do not use in people with gastric and intestinal ulcers. Do not use in the case of gastrointestinal ulceration in the past. Do not use if there is blood in the stools or black stools (signs of bleeding or gastrointestinal perforation). Do not use in hemophilia or other blood disorders. Do not use in case of serious heart diseases, liver or kidneys. Do not use when taking more than 15 mg of methotrexate per week. Do not use in the last trimester of pregnancy.

Migraine aura Side effects:
Some people may experience side effects while taking the drug. Stop taking this medicine and see your doctor immediately if you experience these symptoms: allergic reactions (swelling of the face, lips, mouth, tongue or throat - these symptoms may make it difficult to swallow, cause wheezing, difficulty breathing, tightness in the chest chest (symptom of asthma); rash, itching and fainting) reddening of the skin, blistering of the lips, conjunctiva or mouth, skin peeling or mouth ulcers; bleeding in the stomach or intestines, ulceration in the stomach or intestines (with severe abdominal pain, bloody or black stools, or bloody vomiting); yellowing of the skin or eyes (signs of liver failure); dizziness or light-headedness (sign of low blood pressure); irregular heartbeat; bruising or bleeding of unknown cause; increase in nosebleeds or bruises; swelling or water retention; ringing in the ears or temporary loss of hearing; behavioral changes, feeling sick and being sick (may be a sign of Reye's syndrome). Other side effects (if any, please inform your doctor): common - nervousness, dizziness; nausea, abdominal discomfort; uncommon - insomnia, tremors, numbness, headache; tinnitus; dry mouth, diarrhea, vomiting; fatigue, feeling anxious; accelerated heartbeat; rarely - sore throat, difficulty swallowing, numbness and tingling around the mouth, excessive salivation; decreased appetite, taste disturbance; anxiety, euphoria, feeling of tension; attention disorders, memory loss, impaired coordination; feeling of pain in the area of ​​the forehead and cheeks; eye pain, visual disturbances; hot flushes, peripheral vascular problems (e.g. in the arms or legs); nose bleeds, shallow and slow breathing, runny nose; flatulence, belching; excessive sweating, itching, itchy rash, increased skin sensitivity; muscle, bone or joint stiffness, neck pain, back pain, muscle spasms; weakness, chest discomfort. Side effects reported in post-marketing experience: frequency not known - restlessness, feeling unwell or feeling different than usual; drowsiness, migraine; reddening of the skin, rash, very rare cases of serious skin reactions have been reported; palpitations, shortness of breath, sudden difficulty breathing, tightness in the chest, wheezing or coughing (asthma symptoms); stomach pain, digestive discomfort after meals; increase in liver enzymes; swelling and irritation inside the nose; kidney problems.

Dosage of Apap Migraine aura tablets:

Migraine aura Use as recommended on the leaflet or as directed by your doctor. Adults (over 18 years of age): For headache treatment - take one tablet with a full glass of water. If necessary, repeat the dose after 4-6 hours. If the pain is very intense, you can use two tablets at a time, and then repeat the dose after 4-6 hours. Do not use for more than 4 days without consulting a doctor. Migraine treatment - take two tablets when experiencing migraine symptoms or migraine aura, wash down with a glass of water. The dose may be repeated after 4-6 hours. Do not use for more than 3 days without consulting a doctor. The maximum daily dose is 6 tablets (1500 mg acetylsalicylic acid, 1500 mg paracetamol, 390 mg caffeine). Do not exceed the recommended doses.